# SDR FDEA2017012186198

- Difficulty date: January 16, 2017
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,713 hours, 21,543 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMIS  745     57-10  8643     21NOV16  MEM  FACT  U  MOD TYPE T MOD NO. 6-5710-160368 REV NO. B PS P3  AD 2010-06-05 - WINGS - BASIC WING STRUCTURE - R/H  WING REPAIR OF CRACKS IN  COMPLY WITH E..A. 6-5710-160368 REV NO. B POS. P3  AD 2010-06-05 - WINGS - BASIC WING STRUCTURE - R/H  WING REPAIR OF CRACKS IN  UPDT 03JAN17 04:25   MEM U  COMPLIED WITH E..A. 6-5710-160368 REV NO. B POS. P3  AD 2010-06-05 - WINGS - BASIC WING STRUCTURE - R/H  WING REPAIR OF CRACKS IN  FACT 16JAN17 06:53   MEM U  03-JAN-2017 05:03 COMPLIED WITH T6-5710-160368P3  THIS ITEM WAS FACTED BY PCS, WO# 00068162,  SEQ# 000210, CARD# T6-5710-160368P3, 03-JAN-2017 05:03   COMPLIED WITH E.O. 6-5710-160368P3
